# SDR COEA2016032220805

- Difficulty date: March 22, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N805HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 625
- Aircraft time: 21,472 hours, 23,939 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: S57114375200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  LT WING LOWER SKIN HAS LEVEL 2 CORROSION AROUND AFT WATER DRAIN CUT OUT, RIB 4 - 5, STRINGER 8 - 9.  REPAIR IAW CE 1790 16 9506 DATED 5 11 16.
